I am 33 yrs old and have had my tubes tied since 2007 after my 3rd pregnancy. I have not had normal cycles since about 2005. I went to my OB/GYN doctor cause I was experiencing breast tenderness in only one breast (my left) for a month straight, and of course no cycle for months. He put me on this pill to take for 10 days and once I finished them I had my cycle and during this 8 day cycle it kicked my but, excessive bleeding (haveing to wear depends cause I bleed so much), cramping and I passed extremely large clots almost all day long. I went back to him and he explained to me about my uterus wall thinning and all but since my cycle was for 8 full days he puts me on another pill to take for 30 days that was for stopping cycles. After I completed this cycle I go a full 14 days from the last day of my period and I start again. I was concerned cause the pill he put me on said it was to prevent cycles. He said it was nothing to be concerned about as long as I wasn't over bleeding ( and I wasn't I was actually able to wear a normal pad the whole week). That cycle lasted 8 days as well. Well I ended up stoping the pills at about 10 left to go I was tired of the cycles. Now it is a full 7 days from the last day of that cycle I start again!! While I am on my cycles my left breast does not hurt (except for this cycle I am on now my left breast continues to progress in pain/tenderness as my cycle comes to an end) but when my cycles stop it hurts non stop and all under the breast where my bra would lay and internally but not to bad in the nipple area. I had a breast exam in the beginning of all this and he said no signs of knots or cancer,but suggested it might be my bra. The bra I had was a new one and underwire, but I had been wearing it for almost 6 months before the tenderness started and that wouldn't cause my breast to hurt on and off they way it does. Do you know what might cause this breast tenderness and only in one of them?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.